MathSciNet Relay Station
MathSciNet bibliographic data
MR2180892 28E05 (03H05 28A35 60G07)
Hammond, Peter J.; Sun, Yeneng Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006), no. 3, 737–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement